Letter to the editor
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 15 (1966), pp. 452-454
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1966_15_a12,
author = {I. S. Iokhvidov and M. G. Kreǐn},
title = {Letter to the editor},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {452--454},
year = {1966},
volume = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1966_15_a12/}
}
I. S. Iokhvidov; M. G. Kreǐn. Letter to the editor. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 15 (1966), pp. 452-454. http://geodesic.mathdoc.fr/item/MMO_1966_15_a12/